# SDR 20001229SH012

- Difficulty date: September 25, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N993PT
- Make and model: Helio H-295
- Aircraft serial: 1451
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2500404511
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE AIRCRAFT EXPERIENCED SOME VIBRATION AND SHORTLY AFTER, THE RIGHT MAIN LANDING GEAR STRUT BROKE.  THE FAILURE OCCURRED HALF WAY DOWN THE LEG, A 2.25 INCH SQUARE CONSTRUCTED OF 0.132/4130 STEEL.  THE LANDING GEAR IS BEING EVALUATED.  (X)
